# SDR 9811251161

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Row 32
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING FROM DOOR 3L AND 3R TO ROW 32 INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY AND CONTROL UNIT.  OPERATIONAL CHECK OK.
